×

Periodicity and stability in periodic \(n\)-species Lotka-Volterra competition system with feedback controls and deviating arguments. (English) Zbl 1047.34080

This paper deals with the global existence and global asymptotic stability of a strictly positive (componentwise) periodic solution of a periodic \(n\)-species Lotka-Volterra competition system with feedback controls and several deviating arguments. To this end, the authors use the method of coincidence degree and Lyapunov functional arguments.

MSC:

34K13 Periodic solutions to functional-differential equations
34K20 Stability theory of functional-differential equations
34K35 Control problems for functional-differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ahmad, S.: On the non autonomous Volterra-Lotka competition equations. Proc. Amer. Math. Soc., 117, 199–204 (1993) · Zbl 0848.34033
[2] Fan, M., Wang, K., Jiang, D. Q.: Existence and global attractivity of positive periodic solutions of periodic n-species Lotka-Volterra competition systems with several deviating arguments. Mathematical Biosciences, 160, 47–61 (1999) · Zbl 0964.34059
[3] Fan, M., Wang, K.: Existence and global attractivity of positive periodic solution of multi species ecological competition system. Acta Math. Sinica, 43(1), 77–82 (2000) · Zbl 1005.92036
[4] Fan, M., Wang, K.: Positive periodic solution of a periodic integro-differential competition systems with infinite delays. ZAMM Z. Angew. Math. Mech., 81, 197–203 (2001) · Zbl 0977.45005
[5] Golpalsamy, K.: Globally asymptotic stability in a periodic Lotka-Volterra system. J. Austral. Math. Soc. Ser. B., 24, 160–170 (1982) · Zbl 0498.92016
[6] Golpalsamy, K.: Globally asymptotic stability in a periodic Lotka-Volterra system. J. Austral. Math. Soc. Ser. B., 29, 66–72 (1985) · Zbl 0588.92019
[7] Gopalsamy, K.: Global asymptotic stability in a periodic integro differential system. Tôhoku Math. J., 37, 323–332 (1985) · Zbl 0587.45013
[8] Korman, P.: Some new results on the periodic competition model. J. Math. Anal. Appl., 171, 131–138 (1992) · Zbl 0848.34026
[9] Kuang, Y.: Delay Differential Equations with Application in Population Dynamics, Academic Press, Boston, 1993 · Zbl 0777.34002
[10] Kuang, Y., Smith H. L.: Global stability for infinite delay Lotka-Volterra type systems. J. Differential Equations, 103, 221–246 (1993) · Zbl 0786.34077
[11] Kuang, Y.: Global stability in delayed nonautonomous Lotka-Volterra type systems without saturated equilibria. Differential Integral Equations, 9(3), 557–567 (1996) · Zbl 0843.34077
[12] Leung, A. W., Zhao, Z.: Global stability for a large class of Volterra-Lotka type integro-differential population delay equations. Nonlinear Analysis TMA, 12, 495–505 (1988) · Zbl 0651.45004
[13] Trieo, A., Alrarez, C.: A different consideration about the globally asymptotically stable solution of the periodic n-competing species problem. J. Math. Anal. Appl., 159, 44–50 (1991) · Zbl 0729.92025
[14] Zhao, X. Q.: The qualitative analysis of n-species Lotka-Volterra periodic competition systems. Math. Comput. Modelling, 15, 3–8 (1991) · Zbl 0756.34048
[15] Wang, L., Zhang, Y.: Global stability of Volterra-Lotka systems with delays. Differential Equations Dynamical Systems, 3(2), 205–216 (1995) · Zbl 0880.34074
[16] Freedman, H. I. and Xia, H. X.: Periodic solution of single species models with delay, differential equations, dynamical systems and control sciences. Lecture Notes in Pure and Appl. Math., 152, 55–74 (1994) · Zbl 0794.34056
[17] Fujimoto, H.: Dynamical behaviours for population growth equations with delays. Nonlinear Analysis TMA, 31(5), 549–558 (1998) · Zbl 0887.34071
[18] Gopalsamy, K.: Stability and Oscillation in Delay Differential Equations of Population Dynamics. Mathematicx and its Applications 74, Kluwer Academic Publishers Group, Dordrecht, 1992 · Zbl 0752.34039
[19] Weng, P. X.: Global attractivity in a periodic competition system with feedback controls. Acta Appl. Math., 12, 11–21 (1996) · Zbl 0859.34061
[20] Xiao, Y. N., Tang, S. Y., Chen J. F.: Permanence and periodic solution in competition system with feedback controls. Mathl. Comput. Modelling, 27(6), 33–37 (1998) · Zbl 0896.92032
[21] Gopalsamy, K. and Weng, P. X.: Feedback regulation of logistic growth, Internat. J. Math. Math. Sci., 16(1), 177–192 (1993) · Zbl 0765.34058
[22] Aizerman, M. A., Gantmacher, F. R.: Absolute Stability of Regulator Systems (translated from Russian). Holden Day, San Francisco, 1964
[23] Clark, C. W.: Mathematical Bioeconomics, The Optimal Management of Renewable Resources, Wiley-Interscience, New Work, 1976 · Zbl 0364.90002
[24] Boudjillaba, H., Sari, T.: Stability loss delay in harvesting competing populations. J. Differential Equations, 152(2), 394–408 (1999) · Zbl 1017.34058
[25] Lefschetz, S.: Stability of Nonlinear Control Systems, Academic Press, New York, 1965 · Zbl 0136.08801
[26] Chen, B. S., Liu, Y. Q.: On the stable periodic solutions of single species model with hereditary effects. Mathematica Applicata, 21(1), 42–46 (1999) · Zbl 0948.34047
[27] Seifert, G.: On a delay-differential equation for single species population variations. Nonlinear Analysis TMA, 11(9), 1051–1059 (1987) · Zbl 0629.92019
[28] Zhang, B. G., Gopalsamy, K.: Global attractivity and oscillations in a periodic delay-logistic equation. J. Math. Anal. Appl., 15, 274 (1990) · Zbl 0711.34090
[29] Gaines, R. E., Mawhin, J. L.: Coincidence Degree and Nonlinear Differential Equations, Springer-Verlag, Berlin, 1977 · Zbl 0339.47031
[30] Barbălat, I.: Systems d’equations differentielle d’oscillations nonlineaires. Rev. Roumaine Math. Pures Appl., 4, 267–270 (1959) · Zbl 0090.06601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.